Skip to content
My WebMD Sign In, Sign Up

Announcements

We will be discontinuing this community as of April 1, 2014. We value and appreciate your participation in this community and hope that you will continue to post your questions in the WebMD Digestive Disorders Community.
Can Estrace Vaginal Cream has flu symptoms
avatar
Anon_235342 posted:
I just started using Estract Vaginal cream and 24hrs after the 1st dose I felt achy and ran a low grade fever. Didn't think too much about it. Last night I used the 2nd treatment and today I am feeling achy but not running a fever yet. Can this cream give you flu like systems?
Reply
 
avatar
Byroney_WebMD_Staff responded:
Anon_235342--hello and thanks for posting. I would suggest calling your pharmacist and asking. He or she should be able to tell you if those symptoms might be related to the medication.

Let us know how you're doing,

Byroney


Helpful Tips

How to prevent UTIsExpert
Changing some of your daily habits may help you avoid urinary tract infections. Drink lots of fluid to flush the bacteria from your ... More
Was this Helpful?
19 of 32 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Diane Newman's website